| Model Number |
60005 |
| Medical Device Problem Code |
Optical Decentration (1360)
| Health Effect - Clinical Code |
Unspecified Eye / Vision Problem (4471)
| Date of Event |
10/30/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens (lal, sn (b)(6), +21.5d) was implanted (b)(6) 2024.Postoperatively, the lens dislocated and was replaced with another lal (sn (b)(6), +21.5d) on (b)(6) 2024.The explanting surgeon reported that the lens haptic appeared to be disinserted from the lens prior to the explantation procedure and the haptic was not found during the explant procedure.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Additional Manufacturer Narrative
This supplemental report is submitted to provide updates to sections g6, h3 and h6.The explanted lal was cut into small fragments during explantation and returned to rxsight.Due to the condition of the lens, an evaluation could not be performed.